On non-euclidean harmonic measure
Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 1, p. 39-46
@article{AIHPB_1985__21_1_39_0,
     author = {Pinsky, Mark A.},
     title = {On non-euclidean harmonic measure},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {21},
     number = {1},
     year = {1985},
     pages = {39-46},
     zbl = {0559.58026},
     mrnumber = {791268},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1985__21_1_39_0}
}
Pinsky, Mark A. On non-euclidean harmonic measure. Annales de l'I.H.P. Probabilités et statistiques, Volume 21 (1985) no. 1, pp. 39-46. http://www.numdam.org/item/AIHPB_1985__21_1_39_0/

[1] A. Gray and M. Pinsky, The mean exit time from a small geodesic ball in a Riemannian manifold, Bulletin des Sciences Mathématiques, t. 107, 1983, p. 345-370. | MR 732357 | Zbl 0522.58048

[2] A. Gray and T.J. Willmore, Mean-value theorems for Riemannian manifolds, Proceedings of the Royal Society of Edinburgh, t. 92 A, 1982, p. 343-364. | MR 677493 | Zbl 0495.53040

[3] Y. Takahaski and S. Watanabe, The Onsager-Machlup function of diffusion processes, Stochastic Integrals, Springer-Verlag Lecture Notes in Mathematics, t. 851, 1981, p. 433-463. | Zbl 0625.60058